# SDR AU970394

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 500S
- Engine: Lyc IO540E1B5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 310032509
- Condition: Cracked
- Location: Fuselage Main Fr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH FUSELAGE FRAME CRACKED - FOUND DURING INSPECTION IAW AD/AC/93
